Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Khudaverdiyev K. I., Heydarova M. N. On Classical Solvability of One-Dimensional Mixed Problem for Fourth Order Semilinear Biparabolic Equations. Izv. Sarat. Univ. Math. Mech. Inform., 2011, vol. 11, iss. 4, pp. 58-67. DOI: 10.18500/1816-9791-2011-11-4-58-67

Published online: 
21.12.2011
Full text:
(downloads: 46)
Language: 
Russian
Heading: 
UDC: 
517.946
DOI: 
10.18500/1816-9791-2011-11-4-58-67

On Classical Solvability of One-Dimensional Mixed Problem for Fourth Order Semilinear Biparabolic Equations

Autors: 
Khudaverdiyev K. I., Baku State University, Azerbaijan
Heydarova M. N., Baku State University, Azerbaijan
Abstract: 

Existence and uniqueness of classical solution of one-dimensional mixed problem with Riquier type homogenous boundary conditions for one class of fourth order semilinear biparabolic equations are studied. A priori estimates method is used to prove the existence in large theorem for classical solution of mixed problem under consideration..

References: 
  1. Ковач Ю. И. О краевой задаче для оператора mi-го порядка параболического или гиперболического вида // Украинский мат. журн. 1969. Т. 21, No 5. С. 579–593.
  2. Ковач Ю. И. Об оценке решения нелинейной системы с запаздыванием, содержащей оператор mi-го порядка параболического или гиперболического вида // Численный анализ. Киев, 1969. Вып. 2. С. 20–38.
  3. Yan Zhen-Ya, Xie Fu-Ding, Zhang Hong-Qing. Symmetry reductions, integrability and solitary wave solutions to high-order modified Boussinesg equations with damping term // Commun Theor. Phys. 2001. Vol. 36, No 1. P. 1–6.
  4. Худавердиев К. И., Гейдарова М. Н. Исследование обобщённого решения одномерной смешанной задачи для полулинейного бипараболического уравнения четвёртого порядка // Вестн. Бакин. ун-та. Сер. физ.-мат. наук. 2007. No 1. С. 5–14.
  5. Худавердиев К. И., Гейдарова М. Н. Исследование решения почти всюду одномерной смешанной задачи для нелинейного бипараболического уравнения четвёртого порядка // Вестн. Бакин. ун-та. Сер. физ.-мат. на- ук. 2008. No 2. С. 5–15.
  6. Khudaverdiyev K. I., Heydarova M. N. On existence in large for almost everywhere solution of one-dimensional mixed problem for fourth order semilinear biparabolic equation // Proceedings of Institute of Mathematics and Mechanics of Nat. Acad. Sci. Azerb. 2008. Vol. XXIX. P. 79–96.
  7. Худавердиев К. И. Исследование классического решения многомерной смешанной задачи для одного класса квазилинейных гиперболических уравнений второго порядка // Учен. записки Азерб. гос. ун-та. Сер. физ.- мат. наук. 1972. No 1. С. 3–27.